# SDR GTIA201311291054

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 30,947 hours, 15,110 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF ROLL, DROPPED ONE OXYGEN MASK AT ROW 15, RT SIDE.  REPACKED OXYGEN MASK AT SEAT ROW 15 RT IAW AMM 35-21-43-550-801-A.
